# SDR GTIA2018071902753

- Difficulty date: July 17, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N615NK
- Make and model: Airbus A320-232
- Aircraft serial: 5159
- Aircraft time: 24,046 hours, 11,086 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTS "DIRTY SOCK" SMELL ON SHORT FINAL.-PERFORMED RUN OF ENGINE 1 AND 2 IAW AMM 71-00-00 AND APU START PROCEDURE IAW AMM 49-00-00. ATTEMPTED TO ISOLATE SMELL IAW TSM 05-50-00-810-831-A, COULD NOT DUPLICATE NO SMELL NOTED. AIRCRAFT IS OK FOR CONTINUED SERVICE.
